# SDR TSAA9928365

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 2840 · Fuel Indicating System
- Part: Conduit
- Part number: 654651093
- Condition: Leaked
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF ACCOMPLISHING ECO 2956, CENTER TANK FLOAT SWITCH MOD, SB 737 28A1132, AD 99-05012, MECHANICS FOUND THAT FUEL HAD LEAKED INTO THE ELECTRICAL CONDUIT UPON REMOVAL.  FURTHER INVESTIGATION (PRESSURE CHECKED) REVEALED THAT THE LEAK BETWEEN THE FLARELESS SLEEVE AND THE CONDUIT.  NO OTHER DEFECTS SUCH AS WIRE CHAFFING OR ARCING WERE EVIDENT.  (M)
